# SDR 96ZZZM108

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65317876
- Condition: Corrosion
- Location: Bs 302-362
- Part time: 19,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION 60 INCHES IN SEVERAL AREAS, BS 302 TO BS 362 LEFT SIDE Z-ANGLE.  REMOVED CORRODED Z-ANGLE, REPLACED AND COMPLETED INSTALLATION.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  REFERENCE USAA951365.
